GUARNOTTA, UMBERTO

GUARNOTTA, UMBERTO  

Dipartimento di Ingegneria e Architettura  

Mostra records
Risultati 1 - 18 di 18 (tempo di esecuzione: 0.032 secondi).
Titolo Data di pubblicazione Autore(i) File
A GENERAL NOTION OF UNIFORM ELLIPTICITY AND THE REGULARITY OF THE STRESS FIELD FOR ELLIPTIC EQUATIONS IN DIVERGENCE FORM 1-gen-2021 Guarnotta, U.; Mosconi, S. J. N.
A note on gradient estimates for p-Laplacian equations 1-gen-2023 Guarnotta, U; Marano, Sa
Corrigendum to "Infinitely many solutions to singular convective Neumann systems with arbitrarily growing reactions" [J. Differ. Equ. 271 (2021) 849-863] 1-gen-2021 Guarnotta, U.; Marano, S. A.
Existence of entire solutions for singular quasilinear convective elliptic systems 1-gen-2023 Guarnotta, Umberto
Existence of two solutions for singular Φ-Laplacian problems 1-gen-2022 Candito, P.; Guarnotta, U.; Livrea, R.
Infinitely many solutions to singular convective Neumann systems with arbitrarily growing reactions 1-gen-2021 Guarnotta, U.; Marano, S. A.
LIOUVILLE RIGIDITY AND TIME-EXTRINSIC HARNACK ESTIMATES FOR AN ANISOTROPIC SLOW DIFFUSION 1-gen-2023 Ciani, S; Guarnotta, U
Multiple nodal solutions to a Robin problem with sign-changing potential and locally defined reaction 1-gen-2019 Guarnotta, U.; Marano, S. A.; Papageorgiou, N. S.
Multiple solutions to quasi-linear elliptic Robin systems 1-gen-2023 Guarnotta, U.; Marano, S. A.; Moussaoui, A.
On a Particular Scaling for the Prototype Anisotropic p-Laplacian 1-gen-2023 Ciani, Simone; Guarnotta, Umberto; Vespri, Vincenzo
On a Singular Robin Problem with Convection Terms 1-gen-2020 Guarnotta, U.; Marano, S. A.; Motreanu, D.
Singular quasilinear convective elliptic systems in R^N 1-gen-2022 Guarnotta, U.; Marano, S. A.; Moussaoui, A.
Singular quasilinear elliptic problems with convection terms 1-gen-2022 Guarnotta, Umberto
Some recent results on singular p-Laplacian equations 1-gen-2022 Guarnotta, U.; Livrea, R.; Marano, S. A.
Some recent results on singular p-Laplacian systems 1-gen-2023 Guarnotta, U.; Livrea, R.; Marano, S. A.
STRONGLY SINGULAR CONVECTIVE ELLIPTIC EQUATIONS IN R^N DRIVEN BY A NON-HOMOGENEOUS OPERATOR 1-gen-2022 Gambera, L.; Guarnotta, U.
The sub-supersolution method for variable exponent double phase systems with nonlinear boundary conditions 1-gen-2023 Guarnotta, Umberto; Livrea, Roberto; Winkert, Patrick
Two solutions for a parametric singular p-laplacian problem 1-gen-2020 Candito, P.; Guarnotta, U.; Perera, K.